Lancaster EPrints

Growth and inflationary finance: variations on a Mundellian theme

Calvo, G. and Peel, D (1983) Growth and inflationary finance: variations on a Mundellian theme. Journal of Political Economy, 91 (5). pp. 880-887. ISSN 0022-3808

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Political Economy
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 44175
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44175

Actions (login required)

View Item